# SDR ASAA2019080513297

- Difficulty date: August 1, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 49,779 hours, 14,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FORWARD CABIN EMERGENCY LIGHTS AT CENTER AISLE EXIT SIGN, L-1 DOOR EXIT SIGN, L-1 DOOR EXIT LOCATOR SIGN, AND L-1 DOOR EXTERIOR SLIDE LIGHT ARE INOP. GROUNDED - YES. REFERENCE B737-800 SSM 33-51-12-106 - REMOVED, REPLACED, AND TESTED BATTERY PACK FOR M1675 EMERGENCY LIGHT POWER SUPPLY PER B737-800 AMM 33-51-06-960-805 - OPS NORMAL.
